# SDR C2XA07IA148

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 12,175 hours, 6,509 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 803
- Condition: Leaking
- Location: Nlg
- Part time: 12,173 hours, 6,508 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE CREW THOUGHT THAT THE NOSE LANDING GEAR DOORS MAY NOT HAVE SHUT COMPLETELY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  THE NOSE LANDING GEAR DOORS WERE OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
